On two questions of D-completely regular spaces

Shuhao Sun, Yan-Min Wang

Research output: Contribution to journalComment / DebateOtherpeer-review

Original languageEnglish
Pages (from-to)73-80
Number of pages8
JournalQuestions and Answers in General Topology
Volume6
Issue number1
Publication statusPublished - 1988
Externally publishedYes

Cite this

Sun, Shuhao ; Wang, Yan-Min. / On two questions of D-completely regular spaces. In: Questions and Answers in General Topology. 1988 ; Vol. 6, No. 1. pp. 73-80.
@article{a0967dc975e149dab16fc1ca3e8ecaad,
title = "On two questions of D-completely regular spaces",
author = "Shuhao Sun and Yan-Min Wang",
year = "1988",
language = "English",
volume = "6",
pages = "73--80",
journal = "Questions and Answers in General Topology",
issn = "0918-4732",
number = "1",

}

On two questions of D-completely regular spaces. / Sun, Shuhao; Wang, Yan-Min.

In: Questions and Answers in General Topology, Vol. 6, No. 1, 1988, p. 73-80.

Research output: Contribution to journalComment / DebateOtherpeer-review

TY - JOUR

T1 - On two questions of D-completely regular spaces

AU - Sun, Shuhao

AU - Wang, Yan-Min

PY - 1988

Y1 - 1988

M3 - Comment / Debate

VL - 6

SP - 73

EP - 80

JO - Questions and Answers in General Topology

JF - Questions and Answers in General Topology

SN - 0918-4732

IS - 1

ER -